International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
Go

Currrent Issue: Volume 5, Number 1, 2017

Open AccessArticle
Artificial Neural Network for Solving Fuzzy Differential Equations under Generalized H – Derivation
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 1-9. DOI: 10.12691/ijpdea-5-1-1
Pub. Date: April 22, 2017Views: 977Downloads: 637
Open AccessArticle
On Instability of Steady–State Three–Dimensional Flows of an Ideal Compressible Fluid
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 10-18. DOI: 10.12691/ijpdea-5-1-2
Pub. Date: May 23, 2017Views: 865Downloads: 612
Open AccessArticle
Solving the Nonlinear Two-Dimension Wave Equation Using Dual Reciprocity Boundary Element Method
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 19-25. DOI: 10.12691/ijpdea-5-1-3
Pub. Date: June 23, 2017Views: 977Downloads: 752
Open AccessArticle
The Modified Bi-quintic B-spline Base Functions: An Application to Diffusion Equation
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 26-32. DOI: 10.12691/ijpdea-5-1-4
Pub. Date: August 11, 2017Views: 340Downloads: 267